| Catalog Number |
MP-17019-TK |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "the 17g tuohy is bending as soon as they try to insert it." the issue occured on 2 differnt occasions with differnt patients.Associated conmplaitns 9680794-2025-00021.
Additional Manufacturer Narrative
Qn#(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "the 17g tuohy is bending as soon as they try to insert it." the issue occured on 2 differnt occasions with differnt patients.Associated conmplaitns 9680794-2025-00019 and 9680794-2025-00021.